Format

Send to

Choose Destination

See 1 citation found using an alternative search:

Neth J Med. 2014 Apr;72(3):179-81.

Fatal methylene blue associated serotonin toxicity.

Author information

1
Department of Internal Medicine, Bethesda Hospital - Care Group Leveste Middenveld, Hoogeveen, the Netherlands.

Abstract

This is the first report of a fatal outcome from serotonin toxicity, precipitated by an interaction between methylene blue and venlafaxine. Methylene blue-associated serotonin toxicity has been described before but usually as mild toxicity. Its presentation after general anaesthesia may be atypical and therefore more difficult to diagnose. However, the syndrome is completely preventable if serotonin re-uptake inhibiting agents are stopped beforehand.

PMID:
24846936
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for van Zuiden Communications
Loading ...
Support Center